VOL. 35 · NO. 2 | June, 1964
 
VIEW ALL ABSTRACTS +
Front Matter
Ann. Math. Statist. 35 (2), (June, 1964)
No abstract available
Articles
Alan T. James
Ann. Math. Statist. 35 (2), 475-501, (June, 1964) DOI: 10.1214/aoms/1177703550
Simeon M. Berman
Ann. Math. Statist. 35 (2), 502-516, (June, 1964) DOI: 10.1214/aoms/1177703551
Jack Capon
Ann. Math. Statist. 35 (2), 517-531, (June, 1964) DOI: 10.1214/aoms/1177703552
L. H. Koopmans
Ann. Math. Statist. 35 (2), 532-549, (June, 1964) DOI: 10.1214/aoms/1177703553
Charles Hobby, N. Donald Ylvisaker
Ann. Math. Statist. 35 (2), 550-556, (June, 1964) DOI: 10.1214/aoms/1177703554
No abstract available
Howard H. Stratton Jr., Howard G. Tucker
Ann. Math. Statist. 35 (2), 557-565, (June, 1964) DOI: 10.1214/aoms/1177703555
M. Rosenblatt-Roth
Ann. Math. Statist. 35 (2), 566-576, (June, 1964) DOI: 10.1214/aoms/1177703556
No abstract available
Richard E. Barlow, Frank Proschan
Ann. Math. Statist. 35 (2), 577-589, (June, 1964) DOI: 10.1214/aoms/1177703557
No abstract available
David J. Sakrison
Ann. Math. Statist. 35 (2), 590-599, (June, 1964) DOI: 10.1214/aoms/1177703558
No abstract available
Peter D. Welch
Ann. Math. Statist. 35 (2), 600-612, (June, 1964) DOI: 10.1214/aoms/1177703559
M. B. Wilk, R. Gnanadesikan
Ann. Math. Statist. 35 (2), 613-631, (June, 1964) DOI: 10.1214/aoms/1177703560
No abstract available
Leo A. Goodman
Ann. Math. Statist. 35 (2), 632-646, (June, 1964) DOI: 10.1214/aoms/1177703561
Irene Monahan Trawinski, R. E. Bargmann
Ann. Math. Statist. 35 (2), 647-657, (June, 1964) DOI: 10.1214/aoms/1177703562
No abstract available
M. Zelen, W. Federer
Ann. Math. Statist. 35 (2), 658-672, (June, 1964) DOI: 10.1214/aoms/1177703563
No abstract available
Damaraju Raghavarao
Ann. Math. Statist. 35 (2), 673-680, (June, 1964) DOI: 10.1214/aoms/1177703564
Klaus Hinkelmann
Ann. Math. Statist. 35 (2), 681-695, (June, 1964) DOI: 10.1214/aoms/1177703565
S. Zacks
Ann. Math. Statist. 35 (2), 696-704, (June, 1964) DOI: 10.1214/aoms/1177703566
No abstract available
G. A. F. Seber
Ann. Math. Statist. 35 (2), 705-710, (June, 1964) DOI: 10.1214/aoms/1177703567
No abstract available
K. S. Banerjee, W. T. Federer
Ann. Math. Statist. 35 (2), 711-715, (June, 1964) DOI: 10.1214/aoms/1177703568
Leo A. Goodman
Ann. Math. Statist. 35 (2), 716-725, (June, 1964) DOI: 10.1214/aoms/1177703569
E. L. Lehmann
Ann. Math. Statist. 35 (2), 726-734, (June, 1964) DOI: 10.1214/aoms/1177703570
C. B. Bell
Ann. Math. Statist. 35 (2), 735-738, (June, 1964) DOI: 10.1214/aoms/1177703571
W. A. Thompson Jr., Russell Remage Jr.
Ann. Math. Statist. 35 (2), 739-747, (June, 1964) DOI: 10.1214/aoms/1177703572
No abstract available
O. P. Srivastava, W. L. Harkness, J. B. Bartoo
Ann. Math. Statist. 35 (2), 748-754, (June, 1964) DOI: 10.1214/aoms/1177703573
J. W. Thompson
Ann. Math. Statist. 35 (2), 755-761, (June, 1964) DOI: 10.1214/aoms/1177703574
No abstract available
Bob E. Ellison
Ann. Math. Statist. 35 (2), 762-772, (June, 1964) DOI: 10.1214/aoms/1177703575
G. A. F. Seber
Ann. Math. Statist. 35 (2), 773-779, (June, 1964) DOI: 10.1214/aoms/1177703576
No abstract available
C. Villegas
Ann. Math. Statist. 35 (2), 780-788, (June, 1964) DOI: 10.1214/aoms/1177703577
M. N. Ghosh
Ann. Math. Statist. 35 (2), 789-794, (June, 1964) DOI: 10.1214/aoms/1177703578
P. K. Pathak
Ann. Math. Statist. 35 (2), 795-808, (June, 1964) DOI: 10.1214/aoms/1177703579
J. C. Mott-Smith
Ann. Math. Statist. 35 (2), 809-816, (June, 1964) DOI: 10.1214/aoms/1177703580
M. W. Birch
Ann. Math. Statist. 35 (2), 817-824, (June, 1964) DOI: 10.1214/aoms/1177703581
Irwin Guttman, George C. Tiao
Ann. Math. Statist. 35 (2), 825-835, (June, 1964) DOI: 10.1214/aoms/1177703582
J. Hartigan
Ann. Math. Statist. 35 (2), 836-845, (June, 1964) DOI: 10.1214/aoms/1177703583
J. Fabius
Ann. Math. Statist. 35 (2), 846-856, (June, 1964) DOI: 10.1214/aoms/1177703584
Zalman Usiskin
Ann. Math. Statist. 35 (2), 857-862, (June, 1964) DOI: 10.1214/aoms/1177703585
Notes
David Blackwell
Ann. Math. Statist. 35 (2), 863-865, (June, 1964) DOI: 10.1214/aoms/1177703586
No abstract available
Richard F. Gebhard
Ann. Math. Statist. 35 (2), 866-868, (June, 1964) DOI: 10.1214/aoms/1177703587
Richard Isaac
Ann. Math. Statist. 35 (2), 869-871, (June, 1964) DOI: 10.1214/aoms/1177703588
No abstract available
Tom S. Pitcher
Ann. Math. Statist. 35 (2), 872-873, (June, 1964) DOI: 10.1214/aoms/1177703589
No abstract available
P. J. Burke
Ann. Math. Statist. 35 (2), 874-875, (June, 1964) DOI: 10.1214/aoms/1177703590
No abstract available
Richard Sinkhorn
Ann. Math. Statist. 35 (2), 876-879, (June, 1964) DOI: 10.1214/aoms/1177703591
No abstract available
K. S. Banerjee
Ann. Math. Statist. 35 (2), 880-882, (June, 1964) DOI: 10.1214/aoms/1177703592
No abstract available
A. J. Hoffman
Ann. Math. Statist. 35 (2), 883-885, (June, 1964) DOI: 10.1214/aoms/1177703593
Charles H. Kraft, Constance van Eeden
Ann. Math. Statist. 35 (2), 886-890, (June, 1964) DOI: 10.1214/aoms/1177703594
No abstract available
Paul Switzer
Ann. Math. Statist. 35 (2), 891-894, (June, 1964) DOI: 10.1214/aoms/1177703595
Peter W. M. John
Ann. Math. Statist. 35 (2), 895-896, (June, 1964) DOI: 10.1214/aoms/1177703596
Peter W. M. John
Ann. Math. Statist. 35 (2), 897-899, (June, 1964) DOI: 10.1214/aoms/1177703597
No abstract available
Des Raj
Ann. Math. Statist. 35 (2), 900-902, (June, 1964) DOI: 10.1214/aoms/1177703598
No abstract available
Book Reviews
E. S. Pearson
Ann. Math. Statist. 35 (2), 903-906, (June, 1964) DOI: 10.1214/aoms/1177703599
No abstract available
Oscar Kempthorne
Ann. Math. Statist. 35 (2), 911-912, (June, 1964) DOI: 10.1214/aoms/1177703601
No abstract available
Edgar Reich
Ann. Math. Statist. 35 (2), 913-914, (June, 1964) DOI: 10.1214/aoms/1177703602
No abstract available
Alex M. Mood
Ann. Math. Statist. 35 (2), 915-916, (June, 1964) DOI: 10.1214/aoms/1177703603
No abstract available
David G. Kendall
Ann. Math. Statist. 35 (2), 917-919, (June, 1964) DOI: 10.1214/aoms/1177703604
No abstract available
Ulf Grenander
Ann. Math. Statist. 35 (2), 920-922, (June, 1964) DOI: 10.1214/aoms/1177703605
No abstract available
Articles
T. W. Anderson, M. A. Girshick
Ann. Math. Statist. 35 (2), 923, (June, 1964) DOI: 10.1214/aoms/1177703606
No abstract available
T. W. Anderson
Ann. Math. Statist. 35 (2), 923-924, (June, 1964) DOI: 10.1214/aoms/1177703607
No abstract available
D. G. Kabe
Ann. Math. Statist. 35 (2), 924, (June, 1964) DOI: 10.1214/aoms/1177703608
No abstract available
Charles Hobby, Ronald Pyke
Ann. Math. Statist. 35 (2), 924, (June, 1964) DOI: 10.1214/aoms/1177703609
No abstract available
H. Leon Harter
Ann. Math. Statist. 35 (2), 925, (June, 1964) DOI: 10.1214/aoms/1177703610
No abstract available
Samuel Kotz, John W. Adams
Ann. Math. Statist. 35 (2), 925, (June, 1964) DOI: 10.1214/aoms/1177703611
No abstract available
News
Ann. Math. Statist. 35 (2), 926-940, (June, 1964) DOI: 10.1214/aoms/1177703612
No abstract available
Ann. Math. Statist. 35 (2), 941-948, (June, 1964) DOI: 10.1214/aoms/1177703613
No abstract available
Back Matter
Ann. Math. Statist. 35 (2), (June, 1964)
No abstract available
Back to Top